Previous |  Up |  Next


Title: O ortogonálních systémech rovnic v teorii funkcí theta (Czech)
Title: On orthogonal systems of equations in the theory of theta-function (English)
Title: Über orthogonale Systeme von Gleichungen in der Theorie der Thetafunktionen (German)
Title: Sur les systèmes orthogonaux d’équations dans la théorie des fonctions théta (French)
Author: Dusl, Karel
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 55
Issue: 2
Year: 1926
Pages: 129-149
Summary lang: French
Category: math
idZBL: JFM 52.0379.02
DOI: 10.21136/CPMF.1926.121524
Date available: 2009-08-29T16:48:05Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_055-1926-2_1.pdf 3.791Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo